MAUDE Adverse Event Report: BLUE BELT TECHNOLOGIES REAL INTELLIGENCE 5 MM CYLINDRICAL BUR; ORTHOPEDIC STEREOTAXIC INSTRUMENT

BLUE BELT TECHNOLOGIES REAL INTELLIGENCE 5 MM CYLINDRICAL BUR; ORTHOPEDIC STEREOTAXIC INSTRUMENT
Model Number ROB10035
Medical Device Problem Code Difficult to Open or Remove Packaging Material (2922)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/15/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Internal complaint reference (b)(4).
 
Event or Problem Description
It was reported that, during set up for a cori assisted surgery, they were opening the real intelligence 5 mm cylindrical bur, when they took it out of the sterile pack the lid of the tube slid off and the burr fell on the ground.The procedure was completed with the same device without significant delay.The patient was not harmed.
 
Additional Manufacturer Narrative
H10: after further assessment of the information gathered by the manufacturer, it was identified that this event should be re-evaluated for mdr reporting.The original information stated that during set up for a cori assisted surgery, they were opening the real intelligence 5 mm cylindrical bur, when they took it out of the sterile pack the lid of the tube slid off and the burr fell on the ground.The procedure was completed with a smith and nephew back up device without significant delay.The patient was not harmed.However, after further clarification and information received, it was determined that the issue does not meet the criteria to be reportable, since there was a sterile back up device available, and the patient did not suffer any risk because of this incident.Moreover, if the device malfunction were to recur, it would not be likely to cause or contribute to a death or serious injury.

Brand Name
REAL INTELLIGENCE 5 MM CYLINDRICAL BUR
Common Device Name
ORTHOPEDIC STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
BLUE BELT TECHNOLOGIES
2905 northwest blvd ste 40
plymouth MN 55441
MDR Report Key12565275
Report Number3010266064-2021-00697
Device Sequence Number13839801
Product Code OLO
UDI-Device Identifier00885556757505
UDI-Public00885556757505
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K193120
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/14/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberROB10035
Device Catalogue NumberROB10035
Device Lot Number1099740
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/15/2021
Supplement Date Received by Manufacturer09/15/2021
Initial Report FDA Received Date10/01/2021
Supplement Report FDA Received Date10/14/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CORI ROBOTICS USA-ROB20000